# SDR 2011FA0000231

- Difficulty date: March 29, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N88TG
- Make and model: Piper PA-31-350
- Aircraft serial: 318452020
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Misinstalled
- Location: Magneto
- Part time: 500 hours
- Component: Magneto
- Component part number: 1068291013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS INSTALLED NEW FROM MFG.  DISTRIBUTOR APPEARS TO HAVE BEEN ASSEMBLED WITH FINGER, NOT PROPERLY LOCATED.  APPROX 15 DEGREES OUT OF ALIGNMENT.  MINOR ENGINE ROUGHNESS OR SUBJECTIVE SIGN AND WAVE, WITHIN NORMAL PARAMETERS.  DEFAULT DISCOVERED AT CURRENT INSPECTION.
